# SDR QXEA200601634

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: GOUGE FWD LT WING SPAR AT UPPER BONDING FLANGE APPROX YW 217.00 JUST INBOARD OF LEADING EDGE.  MAINTENANCE REPAIRED IAW Q400 SRM 51-21-10, SRM 51-25-10, NDTM PART 1, 51-00-02, HORIZON EA 6-57-493 AND RD 8/4-57-676.
